# SDR UALA2012022701182

- Difficulty date: February 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 70,537 hours, 26,436 cycles
- Engine: Pwa PW2037
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Rivet
- Condition: Loose
- Location: Heatshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS BACKING OUT OF HEAT SHIELD RIGHT ENGINE.  REPLACED ALL 10 LOOSE RIVETS FROM RT ENGINE STRUT FAIRING HEATSHIELD PER SRM.
